# SDR AALA2020072079012

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 14,287 hours, 5,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED R2 DOOR ASSIST BOTTLE WITHIN LIMITS IAW AMM 52-10-00, LEAK CHECKED GOOD.
